Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the projective structure of a modular lattice


Author: R. M. Thrall
Journal: Proc. Amer. Math. Soc. 2 (1951), 146-152
MSC: Primary 09.1X
MathSciNet review: 0041104
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0041104-4
PII: S 0002-9939(1951)0041104-4
Article copyright: © Copyright 1951 American Mathematical Society